lack of sleep & T3

Hello to you all.

I wonder if anyone has had problems with sleep & T3. I started taking T3 about 9 days ago & all was ok until a few nights ago when I started having terrible trouble getting off to sleep. I only get about 4 hours a night & it's killing me! I'm on 6.25mcg of T3 & 125mcg of Levo.I levelled it off from 150/125 after having a few tummy pains which have lessened now but if it's T3 causing the sleep problems then I don't know what to do , as I can't drop the dose down any further. Can anyone advise on what to do?

Lou

12 Replies

oldestnewest
  • Loubs73,

    Why not stop the T3 to see whether it is that causing your sleeplessness? It should be out of your system about 3-3.5 days after last dose.

  • Thanks for your reply.I guess I could try that Clutter. I was ok before hand, but it's a process of elimination. If it is the T3, will i have to stop taking it?

    Lou

  • Loub37,

    Why would you want to keep taking it if it causes insomnia?

  • True. But I've found that there's been a bit of an improvement in other ways, so I'm really hoping I can get past this.

  • Loub37,

    This is going to sound counterintuitive but try taking the T3 at bedtime & see whether that helps.

  • Ok thanks Clutter. I will give that a go & see if it helps.

    Lou

  • Hi I'm on t3 and I have split my dose I take 2 tablets at 7.30 and 2 at 3 pm as I found taking it later in the day kept me awake and now I sleep well .

  • Thanks Tulips51. I currently take my one & only dose in the morning (6.25mcg), but for some strange reason I can't sleep. I've only recently started it, so I might have to stop it & re-introduce it again . Clutter suggested taking it at night, so I will try that. I'm hoping this isn't the end of my T3 journey. Thanks for your reply.

    Lou

  • I'm the same I take 3/4 of my dose first thing in the morning and just a 1/4 of my dose mid afternoon so I can sleep

  • Thanks for your reply MissFG. It does look as if T3 causes sleep issues for some of us.

    Lou

  • I find that if I take it at night, I have to be careful to go straight to sleep and not to take it and then get out of bed and fiddle around putting my iPad on charge, or going back downstairs to get something. If I do, I wake myself up too much and then the T3 keeps me completely awake. Just swallow it, turn out the light and sleep. Hope it works for you.

  • Thanks Hennerton. I'm glad you told me that because I would have taken it whilst I was still up & then fiddled around until I was ready to go to bed, so that's a useful tip.

    Lou

You may also like...